# SDR HNAA2025111700737

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N699AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500883
- Aircraft time: 45,337 hours, 42,459 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Lock
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENROUTE BAGGAGE DOOR OPEN INDICATION DISPLAYED. ON GROUND RAMP CONFIRMED DOOR NOT FULLY LATCHED.  COMPLIED WITH BAGGAGE DOOR ACTUATING AND LOCKING MECHANISM OPS CHECK IAW AMM 52-31-00-700-801. NO DEFECTS NOTED. LUBED DOOR ACTUATING AND LOCKING MECHANISM IAW AMM 52-31-00-600-801. PERFORMED OPERATION OF BAGGAGE DOOR AND NO DEFECTS NOTED. OPS CHECKED GOOD
